Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 16, NWS St. Louis, MO

May 19, 2015Saint Charles County, Saint Louis County, Missouri

NWS St. Louis, MO issued this river flood warning at May 19, 2015, 11:36 AM CDT for Saint Charles County, Saint Louis County, Missouri. It took effect at May 20, 2015, 5:30 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 19, 2015, 11:36 AM CDT (16:36 UTC)
In effect from
May 20, 2015, 5:30 AM CDT
Expired
May 23, 2015, 11:30 PM CDT
In force
4 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 17 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at St. Charles (SCLM7). The gauge peaked at 25.12 ft at May 20, 2015, 9:00 PM CDT.

actionminormoderate20253005/1905/2005/2105/2205/2305/2405/25
Action stage
23 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06935965, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

141 
WGUS43 KLSX 191636
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1136 AM CDT TUE MAY 19 2015

...The National Weather Service in St. Louis has issued a flood 
warning for two more points on the Missouri River... 

  
               Missouri River at
               
                 ...Washington
                 ...St. Charles
                 

.This Flood Warning is a result of past heavy rainfall and 0.50 - 0.75
inches forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas. The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC071-219-201636-
/O.NEW.KLSX.FL.W.0015.150520T0712Z-150524T0130Z/
/WHGM7.1.ER.150520T0712Z.150521T1200Z.150522T1330Z.NO/
1136 AM CDT TUE MAY 19 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River at Washington.
* At 10:45 AM Tuesday the stage was 18.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast: The River will Rise above flood stage by after midnight
  tomorrow and continue to rise to near 21.1 feet by Thursday morning.
  The river will fall below flood stage by Friday morning.
* Impact:  At 21.0 feet...Wastewater plant turns pumps on.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/20  05/21  05/22  05/23  05/24

Missouri River
  Washington      20.0   18.17      20.4   21.1   20.1   18.6   17.6


&&


LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
      3865 9078                       



$$

MOC183-189-201636-
/O.NEW.KLSX.FL.W.0016.150520T1600Z-150524T0430Z/
/SCLM7.1.ER.150520T1600Z.150521T1800Z.150523T0430Z.NO/
1136 AM CDT TUE MAY 19 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Missouri River at St. Charles.
* At 11 AM Tuesday the stage was 21.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast: The River will rise above flood stage by tomorrow
  late morning and continue to rise to near 26.3 feet by Thursday
  afternoon. The river will fall below flood stage by Friday before midnight.
* Impact:  At 26.5 feet...Aubuchon Road begins flooding between Teson 
  Road and Riverwood Estates near this height.
* Impact: At 26.0 feet...Hwy 94 begins flooding 1.5 miles SW of Matson, MO.
* Impact:  At 25.0 feet...Flood Stage.  Minor flooding begins.  The 
  right bank downstream overflows, flooding agricultural bottomland.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/20  05/21  05/22  05/23  05/24

Missouri River
  St. Charles     25.0   21.84      24.6   26.2   26.0   24.5   23.3


&&


LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
      3891 9033                       



$$
4 follow-up statements
692 
WGUS83 KLSX 200237
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
937 PM CDT TUE MAY 19 2015

...The flood warning continues for the following rivers in 
Missouri...
 
  Missouri River at Jefferson City, Chamois, Gasconade, Hermann, 
  Washington, and St. Charles.

.This Flood Warning is a result heavy rainfall this past weekend 
and an additional half inch to an inch forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC019-027-051-135-210237-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-150521T0600Z/
/JFFM7.1.ER.150519T1410Z.150519T2200Z.150520T0600Z.NO/
937 PM CDT TUE MAY 19 2015

The Flood Warning continues for
  the Missouri River at Jefferson City
* until late Wednesday night.
* At  8:45 PM Tuesday the stage was 23.0 feet.
* Flood stage is 23.0 feet.
* Forecast:  The river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impact:  At 23.5 feet...Near this height...Smith Hatchery is closed 
  south of Coopers Landing and Providence Landing cannot be reached.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/20  05/21  05/22  05/23  05/24

Missouri River
  Jefferson City  23.0   23.03      21.4   20.0   18.8   17.3       


&&


LAT...LON 3899 9255 3890 9260 3853 9222 3855 9192
      3864 9198                       



$$

MOC027-151-210236-
/O.EXT.KLSX.FL.W.0011.000000T0000Z-150526T0224Z/
/CMSM7.1.ER.150519T0640Z.150520T1800Z.150524T1424Z.NO/
937 PM CDT TUE MAY 19 2015

The Flood Warning continues for
  the Missouri River near Chamois
* until Monday evening.
* At  7:00 AM Tuesday the stage was 18.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue rising to near 22.0 feet by 
  tomorrow early afternoon. The river will fall below flood stage 
  late Sunday morning.
* Impact:  At 17.0 feet...Flood Stage:  Lower lying bottom land begins
  to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/20  05/21  05/22  05/23  05/24

Missouri River
  Chamois         17.0   18.20      20.6   19.1   18.1   17.2       


&&


LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
      3871 9185                       



$$

MOC073-139-210236-
/O.CON.KLSX.FL.W.0012.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.150519T0524Z.150520T1800Z.000000T0000Z.NO/
937 PM CDT TUE MAY 19 2015

The Flood Warning continues for
  the Missouri River at Gasconade
* until further notice.
* At  3:27 PM Tuesday the stage was 25.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue rising to near 27.8 feet by 
  tomorrow evening then begin falling.
* Impact:  At 24.5 feet...Southern portions of Old Rock Road and 
  Twisters Road south of Rhineland begin flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/20  05/21  05/22  05/23  05/24

Missouri River
  Gasconade       22.0   25.30      27.1   25.4   24.1   23.4       


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

MOC073-139-210236-
/O.EXT.KLSX.FL.W.0013.000000T0000Z-150525T0800Z/
/HRNM7.1.ER.150519T1121Z.150521T0000Z.150524T0800Z.NO/
937 PM CDT TUE MAY 19 2015

The Flood Warning continues for
  the Missouri River at Hermann
* until late Sunday night.
* At  8:30 PM Tuesday the stage was 22.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue rising to near 24.6 feet by 
  tomorrow evening. The river will fall below flood stage Sunday 
  morning.
* Impact:  At 25.1 feet...Katy Trail near Portland Floods
* Impact:  At 25.0 feet...City Lions Club Athletic Field begins to 
  flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/20  05/21  05/22  05/23  05/24

Missouri River
  Hermann         21.0   22.80      24.1   22.5   21.5   20.8   18.8


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       



$$

MOC071-219-210236-
/O.EXT.KLSX.FL.W.0015.150520T0425Z-150524T0130Z/
/WHGM7.1.ER.150520T0425Z.150521T1200Z.150522T1330Z.NO/
937 PM CDT TUE MAY 19 2015

The Flood Warning continues for
  the Missouri River at Washington
* until Saturday evening.
* At  8:45 PM Tuesday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast:  The river will rise above flood stage by tonight and 
  continue to rise to near 21.1 feet by Thursday morning. The river 
  will fall below flood stage by Friday morning.
* Impact:  At 21.0 feet...Wastewater plant turns pumps on.
* Impact:  At 17.5 feet...Lower River front parking lot is closed

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/20  05/21  05/22  05/23  05/24

Missouri River
  Washington      20.0   19.66      21.1   20.1   18.6   17.6       

&&


LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
      3865 9078                       



$$

MOC183-189-210236-
/O.EXT.KLSX.FL.W.0016.150520T1030Z-150524T0430Z/
/SCLM7.1.ER.150520T1030Z.150521T0600Z.150523T0430Z.NO/
937 PM CDT TUE MAY 19 2015

The Flood Warning continues for
  the Missouri River at St. Charles
* from late tonight to Saturday evening.
* At  9:00 PM Tuesday the stage was 23.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast:  The river will rise above flood stage by early tomorrow 
  and continue to rise to near 26.5 feet by Thursday morning. The 
  river will fall below flood stage by Friday before midnight.
* Impact:  At 27.0 feet...The Katy Trail begins flooding near this 
  height along Hawning Road, about 2 miles north northeast of the 
  Highway 370 bridge.
* Impact:  At 26.5 feet...Aubuchon Road begins flooding between Teson 
  Road and Riverwood Estates near this height.
* Impact:  At 26.0 feet...Highway 94 begins flooding 1.5 miles SW of 
  Matson, MO.
* Impact:  At 25.0 feet...Flood Stage.  Minor flooding begins.  The 
  right bank downstream overflows, flooding agricultural bottomland.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/20  05/21  05/22  05/23  05/24

Missouri River
  St. Charles     25.0   23.88      26.5   26.0   24.5   23.3       


&&


LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
      3891 9033                       



$$
683 
WGUS83 KLSX 201536
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 AM CDT WED MAY 20 2015

...The flood warning continues for points along the Missouri River...
 
  
                Missouri River near
                
                   ...Chamois
                   ...Gasconade
                   ...Hermann
                   ...Washington
                   ...St. Charles 


.This Flood Warning is mainly the result of the last heavy rainfall event. Rainfall in the next 24 hours should fall between 0.10 to 0.30 inches.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas. The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-211536-
/O.EXT.KLSX.FL.W.0011.000000T0000Z-150526T1200Z/
/CMSM7.1.ER.150519T0640Z.150520T1200Z.150525T0000Z.NO/
1036 AM CDT WED MAY 20 2015

The Flood Warning continues for
  the Missouri River near Chamois.
* At 7 AM Wednesday the stage was 19.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by Sunday evening.
* Impact:  At 17.0 feet...Lower lying bottom land begins to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Missouri River
  Chamois         17.0   19.70      18.9   18.5   18.0   17.4   14.5


&&


LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
      3871 9185                       



$$

MOC073-139-211536-
/O.EXT.KLSX.FL.W.0012.000000T0000Z-150526T1912Z/
/GSCM7.1.ER.150519T0524Z.150521T0600Z.150525T0712Z.NO/
1036 AM CDT WED MAY 20 2015

The Flood Warning continues for
  the Missouri River at Gasconade.
* At 7 AM Wednesday the stage was 26.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 26.1 feet by after midnight
  tomorrow. The river will fall below flood stage early Monday morning.
* Impact:  At 24.5 feet...Southern portions of Old Rock Road and 
  Twisters Road south of Rhineland begin flooding near this height.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Missouri River
  Gasconade       22.0   26.00      26.0   25.1   24.6   23.9   21.2


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

MOC073-139-211536-
/O.EXT.KLSX.FL.W.0013.000000T0000Z-150525T1800Z/
/HRNM7.1.ER.150519T1121Z.150521T0000Z.150524T1800Z.NO/
1036 AM CDT WED MAY 20 2015

The Flood Warning continues for
  the Missouri River at Hermann.
* At 9:30 AM Wednesday the stage was 23.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 23.5 feet by this evening.
  The river will fall below flood stage Sunday early afternoon.
* Impact: At 21.0 feet...Minor flooding of cropland begins just
  north of the Highway 19 bridge along the Loutre River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Missouri River
  Hermann         21.0   23.10      23.3   22.3   21.9   21.3   18.9


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       



$$

MOC071-219-211536-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-150523T0359Z/
/WHGM7.1.ER.150520T0718Z.150521T0000Z.150521T1559Z.NO/
1036 AM CDT WED MAY 20 2015

The Flood Warning continues for
  the Missouri River at Washington.
* until Friday evening.
* At 9:45 AM Wednesday the stage was 20.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 20.3 feet by this evening.
  The river will fall below flood stage tomorrow late morning.
* Impact:  At 17.5 feet...Lower River front parking lot is closed

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Missouri River
  Washington      20.0   20.15      20.2   19.3   18.8   18.4   17.5


&&


LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
      3865 9078                       



$$

MOC183-189-211536-
/O.EXT.KLSX.FL.W.0016.000000T0000Z-150523T1200Z/
/SCLM7.1.ER.150520T1625Z.150521T1200Z.150522T1200Z.NO/
1036 AM CDT WED MAY 20 2015

The Flood Warning continues for
  the Missouri River at St. Charles.
* At 10:00 AM Wednesday the stage was 24.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 25.5 feet by tomorrow morning.
  The river will fall below flood stage by Friday morning.
* Impact: At 26.0 feet...Hwy 94 begins flooding 1.5 miles SW of Matson,MO.
* Impact:  At 25.0 feet...Flood Stage.  Minor flooding begins.  The 
  right bank downstream overflows, flooding agricultural bottomland.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Missouri River
  St. Charles     25.0   24.91      25.5   25.0   24.3   23.9   23.2


&&


LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
      3891 9033                       



$$
398 
WGUS83 KLSX 210142
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT WED MAY 20 2015

...The flood warning continues for the Missouri River near Chamois, 
  Gasconade, Hermann, Washington, and St. Charles 

.This Flood Warning is a result of up to an inch of rainfall the 
past 24 hours and no additional rainfall forecast in the next 
24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-220142-
/O.CON.KLSX.FL.W.0011.000000T0000Z-150526T1200Z/
/CMSM7.1.ER.150519T0640Z.150520T1200Z.150525T0000Z.NO/
842 PM CDT WED MAY 20 2015

The Flood Warning continues for
  the Missouri River near Chamois
* until Tuesday morning.
* At  7:00 AM Wednesday the stage was 19.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue to fall to below flood stage by 
  Sunday evening.
* Impact:  At 17.0 feet...Flood Stage:  Lower lying bottom land begins
  to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Missouri River
  Chamois         17.0   19.70      18.9   18.5   18.0   17.4   14.5


&&


LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
      3871 9185                       



$$

MOC073-139-220141-
/O.CON.KLSX.FL.W.0012.000000T0000Z-150526T1912Z/
/GSCM7.1.ER.150519T0524Z.150521T0600Z.150525T0712Z.NO/
842 PM CDT WED MAY 20 2015

The Flood Warning continues for
  the Missouri River at Gasconade
* until Tuesday afternoon.
* At  7:00 AM Wednesday the stage was 26.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue rising to near 26.1 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  early Monday morning.
* Impact:  At 24.5 feet...Southern portions of Old Rock Road and 
  Twisters Road south of Rhineland begin flooding near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Missouri River
  Gasconade       22.0   26.00      26.0   25.1   24.6   23.9   21.2


&&


LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
      3872 9150                       



$$

MOC073-139-220141-
/O.CON.KLSX.FL.W.0013.000000T0000Z-150525T1800Z/
/HRNM7.1.ER.150519T1121Z.150520T1530Z.150524T1800Z.NO/
842 PM CDT WED MAY 20 2015

The Flood Warning continues for
  the Missouri River at Hermann
* until Monday afternoon.
* At  7:30 PM Wednesday the stage was 23.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue rising to near  feet by after 
  midnight tomorrow. The river will fall below flood stage Sunday 
  early afternoon.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Missouri River
  Hermann         21.0   23.17      23.1   22.3   21.9   21.3   18.9


&&


LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
      3875 9136                       



$$

MOC071-219-220141-
/O.CON.KLSX.FL.W.0015.000000T0000Z-150523T0359Z/
/WHGM7.1.ER.150520T0718Z.150520T2130Z.150521T1559Z.NO/
842 PM CDT WED MAY 20 2015

The Flood Warning continues for
  the Missouri River at Washington
* until Friday evening.
* At  7:45 PM Wednesday the stage was 20.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue rising to near  feet by after 
  midnight tomorrow. The river will fall below flood stage tomorrow 
  late morning.
* Impact:  At 17.5 feet...Lower River front parking lot is closed

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Missouri River
  Washington      20.0   20.29      20.2   19.3   18.8   18.4   17.5


&&


LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
      3865 9078                       



$$

MOC183-189-220141-
/O.CON.KLSX.FL.W.0016.000000T0000Z-150523T1200Z/
/SCLM7.1.ER.150520T1840Z.150521T1200Z.150522T1200Z.NO/
842 PM CDT WED MAY 20 2015

The Flood Warning continues for
  the Missouri River at St. Charles
* until Saturday morning.
* At  8:30 PM Wednesday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue rising to near 25.4 feet by 
  tomorrow early afternoon. The river will fall below flood stage 
  Friday morning.
* Impact:  At 26.0 feet...Highway 94 begins flooding 1.5 miles SW of 
  Matson, MO.
* Impact:  At 25.0 feet...Flood Stage.  Minor flooding begins.  The 
  right bank downstream overflows, flooding agricultural bottomland.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Missouri River
  St. Charles     25.0   25.09      25.4   25.0   24.3   23.9   23.2


&&


LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
      3891 9033                       



$$
276 
WGUS83 KLSX 220232
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
932 PM CDT THU MAY 21 2015

...The flood warning is cancelled for the following river in Missouri...
 
  Missouri River at Washington and St. Charles 
  
.This will be the last flood statement for this water event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC071-219-220302-
/O.CAN.KLSX.FL.W.0015.000000T0000Z-150523T0359Z/
/WHGM7.1.ER.150520T0718Z.150520T2130Z.150521T1237Z.NO/
932 PM CDT THU MAY 21 2015

The flood warning is cancelled for
  the Missouri River at Washington.
* At 8:45 PM Thursday the stage was 19.5 feet.
* Flood stage is 20.0 feet.
* Crested at 20.30 feet yesterday afternoon and fell below flood stage today.  
* Forecast: The river will continue to fall to 18.1 feet by Saturday
  morning.
* Impact:  At 17.5 feet...Lower River front parking lot is closed


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Missouri River
  Washington      20.0   19.47      18.9   18.1   17.1   15.2   13.2


&&


LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
      3865 9078                       



$$

MOC183-189-220302-
/O.CAN.KLSX.FL.W.0016.000000T0000Z-150523T1200Z/
/SCLM7.N.ER.150520T1840Z.000000T0000Z.000000T0000Z.NO/
932 PM CDT THU MAY 21 2015

The flood warning is cancelled for
  the Missouri River at St. Charles.
* At 9:00 PM Thursday the stage was 24.4 feet.
* Flood stage is 25.0 feet.
* Crested at 25.12 feet yesterday evening and fell below flood stage today.  
* Forecast:  The river will continue to fall to 23.5 feet by Saturday morning.
* Impact:  At 21.0 feet...An access road to farmland on Bonhomme 
  Island gets cut off above this height.

&&* Impact:  At 2.0 feet...This level represents the end of the city 
  boat ramp.  Below this level, the boat ramp drops straight down, 
  making it dangerous for boats to safely launch into or be taken 
  from the river.
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Missouri River
  St. Charles     25.0   24.43      24.2   23.5   22.6   21.0   19.5


&&


LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
      3891 9033                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 19, 6:50 AM CDT, 4 hours 46 minutes earlier.

Area forecast discussion, May 19, 6:50 AM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
650 AM CDT Tue May 19 2015

.SHORT TERM:  (Through Late This Afternoon)
Issued at 425 AM CDT Tue May 19 2015

High pressure building into Missouri and Illinois brings cool
temperatures and calm weather to the area today. Expect highs in
the 60s and light winds out of the northwest to north.

42

.LONG TERM:  (Tonight through Monday)
Issued at 425 AM CDT Tue May 19 2015

An upper disturbance induces a surface wave along a pre-existing
baroclinic zone stretching across the south central and
southeastern states. A southerly LLJ ahead of the low pressure
system interacts with the boundary to spread showers/thunderstorms
northward into the forecast area as early as late tonight.
Precipitation coverage seems most widespread on Wednesday, then
tapers off on Wednesday night when the surface wave both dampens
and moves farther away from the forecast area. High pressure
builds back into the region on Thursday for another day of cooler
temperatures and calm weather. The synoptic pattern for this
weekend resembles the synoptic pattern for the last two weekends.
A few periods of active weather appear likely between Friday and
Monday.

42

&&

.AVIATION:  (For the 12z TAFs through 12z Wednesday Morning)
Issued at 650 AM CDT Tue May 19 2015

Over the last few hours some of the cold air SC (with MVFR cigs) in
the wake of the Great Lakes low has managed to drift south and
sneak into our far N counties...including KUIN. 00z and 06z
guidance as well as the latest RUC solutions suggest that this
cloudiness should become stationary and quickly dissipate over the
next few hours. Otherwise and elsewhere...VFR conditions are
expected today, with cloudiness limited to some high level CI
spreading from the Plains into the mid-Mississippi Valley. Mid and
high clouds will then slowly thicken overnight as WAA ramps up
ahead of upper level trof. Overnight synoptic guidance suggests
that only threat of rain during this TAF period will be limited to
KCOU just before daybreak, with cigs here possibily lowering to
around 5kft by this time.

Specifics for KSTL: Clouds aoa 10kft expected today and into
tonight, with north-northeast winds aob 10kts. Ceilings should
begin to lower on Wednesday morning as WAA intensifies across
area, with ceilings dropping into the 3-5kt range by late morning
as rain begins to push into the area.

Truett

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 19, 4:30 AM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
430 AM CDT TUE MAY 19 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-200000-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
430 AM CDT TUE MAY 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE AREA ON
WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE BETWEEN FRIDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

42

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 6:48 AM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau33 hr
May 19, 11:36 AM CDTRiver Flood WarningLSXFranklin, Warren4 days

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.